MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 39 + 4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 39 + 4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 39 + 4 LAT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a reverse total shoulder was performed on (b)(6), 2021.The index procedure was without complications and the ar-9504m-04 glenosphere was implanted utilizing the indicated techniques and check of morse taper engagement.It was discovered during a routine visit via a follow-up x-ray that the glenosphere did not appear to be seated properly.On (b)(6) 2021 the patient was brought back to the operating room for a revision surgery.During the revision surgery, the glenosphere was found to no longer be engaged.The surgeon felt that the original glenosphere may have wedged into the baseplate on the original operation.The decision was made to implant a new glenosphere of the same size.After impaction, the morse taper was again checked in multiple plains and felt to be engaged.A new suture cup was then placed along with a new poly insert and the patient was taken to the recovery room without complications.

Brand Name
UNIVERS REVERS GLENO 39 + 4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872455
Report Number1220246-2021-03169
Device Sequence Number10993513
Product Code PHX
UDI-Device Identifier00888867061378
UDI-Public00888867061378
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS GLENO 39 + 4 LAT
Device Catalogue NumberAR-9504M-04
Device Lot Number19.01011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;